Alert archive / Texas / Small Craft Advisories in 2017
Small Craft Advisory 34, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at May 3, 2017, 3:48 AM CDT. It took effect at May 4, 2017, 10:00 AM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- May 3, 2017, 3:48 AM CDT (08:48 UTC)
- In effect from
- May 4, 2017, 10:00 AM CDT
- Expired
- May 4, 2017, 8:22 PM CDT
- In force
- 10 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted.
872 WHUS74 KBRO 030848 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 348 AM CDT WED MAY 3 2017 ...STRONG NORTHERLY WINDS WILL DEVELOP ACROSS THE LOWER TEXAS COASTAL WATERS TONIGHT... .A COLD FRONT WILL MOVE ACROSS THE LOWER TEXAS COASTAL WATERS LATE THIS EVENING AND DURING THE OVERNIGHT HOURS. WINDS WILL SHIFT TO THE NORTH AND INCREASE IN THE WAKE OF THE FRONT TONIGHT AND REMAIN STRONG THROUGH THE DAY THURSDAY. GMZ130-132-135-031700- /O.NEW.KBRO.SI.Y.0033.170504T0300Z-170504T1800Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 348 AM CDT WED MAY 3 2017 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS, WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT THURSDAY. * WINDS...NORTH WINDS OF 20 TO 25 KNOTS WITH GUSTS TO NEAR 30 KNOTS. BAY WATERS WILL BE ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-031700- /O.NEW.KBRO.SC.Y.0034.170504T0300Z-170505T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 348 AM CDT WED MAY 3 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 7 PM CDT THURSDAY. * WINDS...NORTH WINDS 25 TO 30 KNOTS WITH GUSTS TO NEAR GALE FORCE. * WAVES/SEAS...SEAS BUILDING TO 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
970 WHUS74 KBRO 031524 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1024 AM CDT WED MAY 3 2017 ...GALE CONDITIONS ARE POSSIBLE ALONG THE LOWER TEXAS COASTAL WATERS TONIGHT... .A STRONG COLD FRONT IS EXPECTED TO SURGE THROUGH THE LOWER TEXAS COASTAL WATERS LATE THIS EVENING AND DURING THE OVERNIGHT HOURS. WINDS WILL SHIFT TO THE NORTH AND INCREASE RAPIDLY IN THE WAKE OF THE FRONT AND REMAIN STRONG THROUGH THE DAY THURSDAY. GMZ130-132-135-032330- /O.NEW.KBRO.GL.A.0003.170504T0300Z-170504T1400Z/ /O.EXT.KBRO.SI.Y.0033.170504T1400Z-170505T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1024 AM CDT WED MAY 3 2017 ...GALE WATCH IN EFFECT FROM 10 PM CDT THIS EVENING THROUGH THURSDAY MORNING... ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT FROM 9 AM TO 7 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE WATCH, WHICH IS IN EFFECT FROM 10 PM CDT THIS EVENING THROUGH THURSDAY MORNING. * WINDS...NORTH WINDS 25 TO 30 KNOTS FREQUENT GUSTS TO 35 KNOTS. * BAY WATERS...VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ GMZ150-155-170-175-032330- /O.NEW.KBRO.GL.A.0003.170504T0300Z-170504T1400Z/ /O.EXT.KBRO.SC.Y.0034.170504T1400Z-170505T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1024 AM CDT WED MAY 3 2017 ...GALE WATCH IN EFFECT FROM 10 PM CDT THIS EVENING THROUGH THURSDAY MORNING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM TO 7 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE WATCH, WHICH IS IN EFFECT FROM 10 PM CDT THIS EVENING THROUGH THURSDAY MORNING. * WINDS...NORTH WINDS 25 TO 30 KNOTS FREQUENT GUSTS 35-38 KNOTS. * WAVES/SEAS...SEAS BUILDING TO 6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
759 WHUS74 KBRO 032048 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 348 PM CDT WED MAY 3 2017 ...GALE CONDITIONS ARE POSSIBLE ALONG THE LOWER TEXAS COASTAL WATERS TONIGHT... .A STRONG COLD FRONT WILL SURGE THROUGH THE LOWER TEXAS COASTAL WATERS DURING THE OVERNIGHT HOURS. WINDS WILL SHIFT TO THE NORTH AND INCREASE RAPIDLY IN THE WAKE OF THE FRONT AND REMAIN STRONG THROUGH THE DAY THURSDAY. GMZ130-132-135-040500- /O.UPG.KBRO.GL.A.0003.170504T0300Z-170504T1400Z/ /O.NEW.KBRO.GL.W.0004.170504T0500Z-170504T1500Z/ /O.EXT.KBRO.SI.Y.0033.170504T1500Z-170505T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 348 PM CDT WED MAY 3 2017 ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CDT THURSDAY. * WINDS...NORTH WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS. * BAY WATERS...VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-040500- /O.UPG.KBRO.GL.A.0003.170504T0300Z-170504T1400Z/ /O.NEW.KBRO.GL.W.0004.170504T0500Z-170504T1500Z/ /O.EXT.KBRO.SC.Y.0034.170504T1500Z-170505T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 348 PM CDT WED MAY 3 2017 ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CDT THURSDAY. * WINDS...NORTH WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS AROUND 35 KNOTS. * WAVES/SEAS...SEAS BUILDING TO 8 TO 10 FEET WITH HIGHER SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
988 WHUS74 KBRO 040344 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1044 PM CDT WED MAY 3 2017 ...GALE CONDITIONS ARE POSSIBLE ALONG THE LOWER TEXAS COASTAL WATERS TONIGHT... .A STRONG COLD FRONT WILL SURGE THROUGH THE LOWER TEXAS COASTAL WATERS DURING THE OVERNIGHT HOURS. WINDS WILL SHIFT TO THE NORTH AND INCREASE RAPIDLY IN THE WAKE OF THE FRONT AND REMAIN STRONG THROUGH THE DAY THURSDAY. GMZ130-132-135-041200- /O.CON.KBRO.GL.W.0004.170504T0500Z-170504T1500Z/ /O.CON.KBRO.SI.Y.0033.170504T1500Z-170505T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1044 PM CDT WED MAY 3 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT THURSDAY... * WINDS...NORTH WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS. * BAY WATERS...VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-041200- /O.CON.KBRO.GL.W.0004.170504T0500Z-170504T1500Z/ /O.CON.KBRO.SC.Y.0034.170504T1500Z-170505T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1044 PM CDT WED MAY 3 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT THURSDAY... * WINDS...NORTH WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS AROUND 35 KNOTS. * WAVES/SEAS...SEAS BUILDING TO 8 TO 10 FEET WITH HIGHER SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
300 WHUS74 KBRO 041125 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 625 AM CDT THU MAY 4 2017 ...GALE CONDITIONS ARE POSSIBLE ALONG THE LOWER TEXAS COASTAL WATERS TONIGHT... .STRONG NORTH WINDS CONTINUE ACROSS THE LOWER TEXAS COASTAL WATERS IN THE WAKE OF A STRONG COLD FRONT. WINDS EXPECTED TO SLOWLY DIMINISH WITH ADVERSE CONDITIONS CONTINUING THROUGH THE DAY. GMZ130-132-135-041930- /O.CON.KBRO.GL.W.0004.000000T0000Z-170504T1500Z/ /O.CON.KBRO.SI.Y.0033.170504T1500Z-170505T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 625 AM CDT THU MAY 4 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... * WINDS...NORTH WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS. * BAY WATERS...VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-041930- /O.CON.KBRO.GL.W.0004.000000T0000Z-170504T1500Z/ /O.CON.KBRO.SC.Y.0034.170504T1500Z-170505T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 625 AM CDT THU MAY 4 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... * WINDS...NORTH WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS AROUND 35 KNOTS. * WAVES/SEAS...SEAS BUILDING TO 8 TO 10 FEET WITH HIGHER SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
109 WHUS74 KBRO 041505 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1005 AM CDT THU MAY 4 2017 ...STRONG NORTH WINDS WILL CONTINUE ACROSS THE LOWER TEXAS COASTAL WATERS TODAY... .STRONG NORTH WINDS CONTINUE ACROSS THE LOWER TEXAS COASTAL WATERS IN THE WAKE OF A STRONG COLD FRONT. WINDS ARE EXPECTED TO SLOWLY DIMINISH WITH ADVERSE CONDITIONS CONTINUING THROUGH THE AFTERNOON. GMZ130-132-135-042315- /O.EXP.KBRO.GL.W.0004.000000T0000Z-170504T1500Z/ /O.CON.KBRO.SI.Y.0033.000000T0000Z-170505T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1005 AM CDT THU MAY 4 2017 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...GALE WARNING HAS EXPIRED... * WINDS...NORTH WINDS 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * BAY WATERS...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-042315- /O.EXP.KBRO.GL.W.0004.000000T0000Z-170504T1500Z/ /O.CON.KBRO.SC.Y.0034.000000T0000Z-170505T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1005 AM CDT THU MAY 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...GALE WARNING HAS EXPIRED... * WINDS...NORTH WINDS 20 TO 25 KNOTS WITH GUSTS AROUND 30 KNOTS. * WAVES/SEAS...SEAS 8 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CASTILLO
270 WHUS74 KBRO 041957 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 257 PM CDT THU MAY 4 2017 ...STRONG NORTH WINDS CONTINUE ACROSS THE LOWER TEXAS COASTAL WATERS THIS AFTERNOON... .STRONG NORTH WINDS CONTINUE ACROSS THE LOWER TEXAS COASTAL WATERS IN THE WAKE OF A COLD FRONT. WINDS ARE EXPECTED TO DIMINISH TONIGHT WITH SEA CONDITIONS IMPROVING THROUGH THE EVENING. GMZ130-132-135-042300- /O.EXT.KBRO.SI.Y.0033.000000T0000Z-170504T2300Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 257 PM CDT THU MAY 4 2017 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 6 PM CDT THIS EVENING... * WINDS...NORTH WINDS AROUND 20 KNOTS WITH GUSTS TO 25 KNOTS. * BAY WATERS...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-050400- /O.EXT.KBRO.SC.Y.0034.000000T0000Z-170505T0500Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 257 PM CDT THU MAY 4 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... * WINDS...NORTH WINDS 20 TO 25 KNOTS. * WAVES/SEAS...SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CASTILLO
611 WHUS74 KBRO 050122 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 822 PM CDT THU MAY 4 2017 ...EFFECTS OF OVERNIGHT COLD FRONT RECEDING... .WINDS AND SEAS HAVE DECREASED CONSIDERABLY DURING THE PAST FEW HOURS AS THE EFFECTS OF THE COLD FRONT DIMINISH AND HIGH PRESSURE MOVES INTO THE NORTHWEST GULF. THUS THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. GMZ150-155-170-175-050230- /O.CAN.KBRO.SC.Y.0034.000000T0000Z-170505T0500Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 822 PM CDT THU MAY 4 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE FALLEN BELOW ADVISORY LEVELS, AND WILL CONTINUE TO DECREASE THROUGH THE OVERNIGHT HOURS. THUS THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at May 3, 3:38 AM CDT, 10 minutes earlier.
Area forecast discussion, May 3, 3:38 AM CDT, 10 minutes before
Area Forecast Discussion
National Weather Service Brownsville TX
338 AM CDT Wed May 3 2017
...Strong to Severe Storms Possible This Evening and Tonight...
.SHORT TERM (Now through Thursday): Shortwave digging into the
Plains sends a cold front south across Texas today and through the
Rio Grande Valley over night. Strong to possibly severe storms
possible along and ahead of the approaching cold front this evening
and tonight.
This morning and afternoon: Mostly cloudy skies this morning will
slowly break across the western zones first and then across the
coastal areas later in the day as drier air pushes in from the
west/southwest. Temperatures closer to the coast will top out in the
upper to lower 90s. Across the western zones, temperatures become a
little more tricky with triple digits not out of the question.
Surface winds start out more southerly during the morning before
shifting to the west and northwest during the afternoon hours, while
850 mb winds remain southwesterly and 700 mb winds shift from the
southwest to the west. This will serve to bring in warmer and drier
air off the Mexican plateau and could allow temperatures to spike.
850 mb temps match up well with this scenario and the 24C to 25C
values should translate down to the 100F to 104F range at the
surface. As far as pops between 12Z and 00Z have toned them down a
bit, leaving just a slight chance of some morning sea breeze
convection and possibly some streamer showers.
This evening and tonight: Minor timing differences remain in arrival
of front and associated convection this evening and tonight, with
the bulk of the action expected between 03Z and 09Z. A line of
storms is expected to develop along and ahead of a cold front as it
pushes south across Texas, moving quickly across the northern
ranchlands between 03Z and 06Z and through the lower Valley between
06Z and 09Z. Given convective mode, abundance of CAPE, steep lapse
rates, dry air in the midlevels, expect strong wind gusts of 60 mph
or higher to be the main concern, though large hail cannot be ruled
out especially in any discrete cells that develop. SPC has placed
much of the CWA in a marginal risk for Day 1. Stronger activity will
bring periods of heavy rainfall, but believe flooding threat is
minimal given the fast propagation of the activity. Maintained
likely pops across the eastern counties and coastal waters, where
best moisture and forcing will be. Have kept POPS diminishing
quickly behind front with just a small sliver remaining over the far
southern offshore Gulf waters after 12Z.
Thursday: Behind the front breezy northerly winds will diminish
during the morning hours, with the exception being the coast, where
stronger winds are expected. Drier air filters in bringing mostly
clear skies by the afternoon. Near normal temperatures expected.
.LONG TERM (Thursday Night through Tuesday): Dry northwest
flow aloft and surface high pressure across Texas will provide very
pleasant conditions across the region through the weekend.
Thursday night will be cool with low temperatures ranging from the
mid to upper 50s inland to the lower 60s near the coast, which is
five to ten degrees below normal. Surface high pressure will
spread across the area with limited cloud cover, light winds, and
near normal temperatures expected for Friday and Saturday, as a
strong 500 mb level ridge moves overhead. Southeast return flow
will develop on Saturday as surface high pressure slowly shifts
east. A warming trend begins Sunday with increasing cloud cover.
The mid level ridge overhead will move very slowly Sunday through
Tuesday. Surface high pressure across the Gulf will continue to
support moderate southeast winds, even breezy by Tuesday. Partly
cloudy skies with near normal temperatures will prevail through
early next week. A slight chance of sea breeze convection is
possible across Deep South Texas by Tuesday. Otherwise, rain free
conditions expected to across area through the period.
&&
.MARINE (Now through Thursday): Moderate winds and seas will
continue through the afternoon hours ahead of an approaching cold
front. Small craft exercise caution will be needed for all lower
Texas coastal waters today, with winds in the 15 to 20 knot range
and seas building to 6 feet across the offshore Gulf waters. Tonight
will feature a line of thunderstorms and a frontal passage. Some of
these storms could produce thunderstorm wind gusts of 34 knots or
higher. Winds shift to the north around 06Z for the northern waters
and should be well south and offshore by 12z. Strong northerly winds
develop with gusts just below gale force and seas quickly build in
response. Have posted a Small Craft Advisory for winds for the
Laguna Madre from 03Z Thursday through 18Z Thursday and a Small
Craft Advisory for the Gulf waters from 03Z Thursday through 00Z
Friday.
Thursday Night through Sunday Night...Marine conditions will
gradually improve Thursday night into Friday as north winds diminish
and seas subside. North winds Friday will shift to east Friday night
as high pressure spreads over the area. Very favorable marine
conditions will prevail along the Lower Texas coast on Saturday with
light southeast winds and low seas. Southeast winds will increase
and become moderate on Sunday, with seas building to moderate.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 90 67 82 63 / 20 70 10 0
BROWNSVILLE 91 67 83 61 / 20 60 10 0
HARLINGEN 92 64 84 59 / 20 70 10 0
MCALLEN 97 65 87 60 / 10 60 10 0
RIO GRANDE CITY 100 64 88 59 / 10 40 10 0
SOUTH PADRE ISLAND 83 70 77 66 / 20 70 10 0
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...Small Craft Advisory for winds from 10 PM this evening to 1 PM
CDT Thursday for GMZ130-132-135.
Small Craft Advisory from 10 PM this evening to 7 PM CDT
Thursday for GMZ150-155-170-175.
&&
This product is also available on the web at:
HTTP://WEATHER.GOV/RGV
Short Term...58
Long Term...63
Graphicast/Upper Air...56Hazardous weather outlook, May 2, 3:57 PM CDT, 11 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Brownsville TX 357 PM CDT Tue May 2 2017 TXZ248>257-032100- Zapata-Jim Hogg-Brooks-Kenedy-Starr-Hidalgo-Inland Willacy- Inland Cameron-Coastal Willacy-Coastal Cameron- 357 PM CDT Tue May 2 2017 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...Tonight THERE IS A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE ISLAND AND AT BOCA CHICA BEACH. .DAYS TWO THROUGH SEVEN...Wednesday through Monday SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST WEDNESDAY NIGHT. SOME THUNDERSTORMS MAY BE SEVERE...PRODUCING LARGE HAIL...DAMAGING WINDS...AND FLASH FLOODING. AN ELEVATED RISK OF RIP CURRENTS IS POSSIBLE AT THE LOCAL BEACHES WEDNESDAY THROUGH FRIDAY...AND AGAIN ON MONDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-032100- Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 357 PM CDT Tue May 2 2017 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...Tonight NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...Wednesday through Monday SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST WEDNESDAY NIGHT. SOME THUNDERSTORMS MAY BE SEVERE...PRODUCING LARGE HAIL...DAMAGING WINDS...AND ISOLATED WATERSPOUTS. SMALL CRAFT ADVISORIES MAY BE NEEDED FOR ALL OR PORTIONS OF THE LOWER TEXAS COASTAL WATERS WEDNESDAY THROUGH THURSDAY...AND AGAIN ON MONDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 3:48 AM CDT | Small Craft Advisory for Winds | BRO | 38 hr | |
| May 3, 10:24 AM CDT | Gale Watch | BRO | 5 hr | |
| May 3, 3:48 PM CDT | Gale Warning | BRO | 18 hr |
Nearby
Small Craft Advisories in Texas, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.